Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Power series with gaps


Author: T. S. Motzkin
Journal: Proc. Amer. Math. Soc. 11 (1960), 875
MSC: Primary 30.00
MathSciNet review: 0117329
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Szolem Mandelbrojt, Sur les séries de Taylor qui présentent des lacunes, Ann. Sci. École Norm. Sup. (3) 40 (1923), 413–462 (French). MR 1509254
  • [2] Theodor Motzkin, Bemerkung über Singularitäten gewisser mit Lücken behafteter Potenzreihen, Math. Ann. 109 (1934), no. 1, 95–100 (German). MR 1512882, http://dx.doi.org/10.1007/BF01449127
  • [3] A. Ostrowski, Mathematische Miszellen. VII: Über Singularitäten gewisser mit Lücken behafteten Potenzreihen, Jber. Deutsch. Math. Verein. vol. 35 (1926) pp. 269-280.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0117329-1
PII: S 0002-9939(1960)0117329-1
Article copyright: © Copyright 1960 American Mathematical Society